Hello eric t. I tryed to find a definite answer and I'm afraid I couldn't come up with one. Knowing the side effects that can occur when taking Phentermine, I would certainly mention it to the doctor doing any procedure. Good health and wishes to you,pledge
Dear Eric. Since phentermine is what is called a sympathomimetic amine which means it stimulates the sympathetic portion of the autonomic nervous system which is responsible for causing an increase in blood pressure and heart rate, your anesthesia provider needs to know you are taking it. It basically causes that portion of the nervous system to make depleted your bodies' response to raise blood pressure and heart rate more difficult. It sort of depletes your bodies' ability to respond in that way. So... I know this might sound like gobble-de-goop to you... just take it from me... you need to inform your anesthesia provider. If you are young and healthy it will be no big deal. But if you have any issues like blood pressure issues or heart arrythmias your anesthesia provider will really need to know.
Hope your surgery is not serious.
Good luck and all n my best... pup
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.